MathSciNet Relay Station
MathSciNet bibliographic data
MR2121994 (2005k:06008) 06A07 (05A15 55U10)
Klivans, Caroline Obstructions to shiftedness. Discrete Comput. Geom. 33 (2005), no. 3, 535–545.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement